# SDR F3LA2009091700176

- Difficulty date: September 14, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 24,572 hours, 11,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5391635520000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEN C5 C-CHECK, INSPECTION NOTED CORROSION BETWEEN FRAME 28 AND FRAME 30 ON THE AFT RIGHT HAND FLOOR PROFILE ATTACH HOLES. MAINTENANCE REMOVED AND REPLACED THE PROFILE IAW SRM 51-42-11 AND 51-72-11 PARAGRAPH 6.
